Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 85, NWS Grand Forks, ND

July 13, 2023Clay County, Wilkin County, Minnesota; Cass County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 13, 2023, 4:20 PM CDT for Clay County, Wilkin County, Minnesota; Cass County, North Dakota. It was in force for 55 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2023, 4:20 PM CDT (21:20 UTC)
Expired
Jul 13, 2023, 5:15 PM CDT
In force
55 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Clay County, MN, Wilkin County, MN, Cass County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 88 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 4:25 PM CDTTSTM WND DMG4 Se West Fargo, NDReport from mPING: 1-inch tree limbs broken; Shingles blown off.
Jul 13, 4:26 PM CDTHAIL 0.754 Sw Fargo, NDReport from mPING: Dime (0.75 in.).
Jul 13, 4:30 PM CDTHAIL 1.253 S Fargo, ND
Jul 13, 4:30 PM CDTHAIL 1.51 Wnw West Fargo, NDAbout 60 cars with hail damage in parking lot.
Jul 13, 4:33 PM CDTHAIL 0.54 Se West Fargo, NDReport from mPING: Half-inch (0.50 in.).
Jul 13, 4:33 PM CDTHAIL 13 Se West Fargo, ND
Jul 13, 4:46 PM CDTHAIL 0.88Sabin, MN
Jul 13, 4:50 PM CDTHAIL 13 Ssw Fargo, ND
Jul 13, 4:52 PM CDTHAIL 2.752 Wnw Downer, MNProperty damage with multiple hail pictures suggesting 3 inches or larger possible based on visual estimates.
Jul 13, 4:55 PM CDTHAIL 23 Nnw Downer, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.3 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2023-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2023-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

268 
WUUS53 KFGF 132120
SVRFGF
MNC027-167-NDC017-132215-
/O.NEW.KFGF.SV.W.0085.230713T2120Z-230713T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
420 PM CDT Thu Jul 13 2023

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Southwestern Clay County in northwestern Minnesota...
  North central Wilkin County in west central Minnesota...
  East central Cass County in southeastern North Dakota...

* Until 515 PM CDT.

* At 420 PM CDT, a severe thunderstorm was located near Mapleton, or
  7 miles west of Fargo, moving east at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Fargo, Moorhead, West Fargo, Dilworth, Horace, Glyndon and Harwood.

This includes the following highways...
 Interstate 29 between mile markers 54 and 73.
 Interstate 94 in North Dakota between mile markers 345 and 352.
 Interstate 94 in Minnesota between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4679 9697 4701 9688 4701 9639 4657 9660
TIME...MOT...LOC 2120Z 286DEG 19KT 4689 9698 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Perroux
2 follow-up statements
031 
WWUS53 KFGF 132136
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
436 PM CDT Thu Jul 13 2023

MNC027-167-NDC017-132215-
/O.CON.KFGF.SV.W.0085.000000T0000Z-230713T2215Z/
Clay MN-Wilkin MN-Cass ND-
436 PM CDT Thu Jul 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN CLAY...NORTH CENTRAL WILKIN AND EAST CENTRAL CASS
COUNTIES...

At 435 PM CDT, a severe thunderstorm was located over western Fargo, 
moving east at 20 mph. At 435 PM CDT, the public reported quarter 
size hail in Fargo.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Fargo, Moorhead, West Fargo, Dilworth, Glyndon, Sabin and Reile's
Acres.

This includes the following highways...
 Interstate 29 between mile markers 56 and 70.
 Interstate 94 in North Dakota between mile markers 346 and 352.
 Interstate 94 in Minnesota between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4680 9694 4694 9690 4701 9639 4657 9660
TIME...MOT...LOC 2135Z 286DEG 19KT 4687 9686 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Perroux
789 
WWUS53 KFGF 132146
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
446 PM CDT Thu Jul 13 2023

MNC027-167-NDC017-132215-
/O.CON.KFGF.SV.W.0085.000000T0000Z-230713T2215Z/
Clay MN-Wilkin MN-Cass ND-
446 PM CDT Thu Jul 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN CLAY...NORTH CENTRAL WILKIN AND EAST CENTRAL CASS
COUNTIES...

At 446 PM CDT, a severe thunderstorm was located over Moorhead, or
over Fargo, moving east at 20 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Fargo, Moorhead, West Fargo, Dilworth, Glyndon, Sabin and Reile's
Acres.

This includes the following highways...
 Interstate 29 between mile markers 56 and 70.
 Interstate 94 in North Dakota between mile markers 346 and 352.
 Interstate 94 in Minnesota between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 4680 9694 4694 9690 4701 9639 4657 9660
TIME...MOT...LOC 2146Z 286DEG 19KT 4685 9677 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Perroux

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:31 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 13, 2:31 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
231 PM CDT Thu Jul 13 2023

.SHORT TERM...(This evening through Friday night)
Issued at 231 PM CDT Thu Jul 13 2023

Convective strength and smoke tomorrow will be the main issues for
the period.

Large upper low over Hudson Bay continues to spin around, with
several weak embedded vort max/shortwaves coming through the
Northern Plains. While some Canadian wildfire smoke aloft has cut
heating a bit, there has been enough to bring 1500 J/kg of ML CAPE
to eastern ND. The effective bulk shear is 30-40 kts, which in
theory would be good for supercells. However, so far convection
that is firing across the northern Red River Valley into the
Devils Lake Basin so far is multicell and not very organized, but
there is some signs of more organized cells developing along the
southern edge of current convection. HREF has some 30 to 40
percent probabilities of strong updraft helicity tracks across the
Red River Valley in the next few hours. At this point, the
messaging we have going isolated severe producing a few quarter sized
hail reports or 60 mph winds seems reasonable as we get some cells
pulsing upwards. With not a lot of upper support and no low level
jet kicking in, think convection will quickly weaken after
sunset.

Northwesterly flow aloft will continue into tomorrow, with one of
the shortwaves digging southeastward and pushing a cold front into
our northern counties by afternoon. Some instability is possible
out ahead of the cold front, but may be tempered by increasing
smoke aloft and deep layer bulk shear is a bit lower. Think there
will be some more scattered showers and thunderstorms developing
tomorrow afternoon with peak heating, but not too impressed with
severe chances at this point. The HRRR and to lesser extent RAP
both have some of the wildfire smoke getting mixed down to the
surface near the front tomorrow. Will continue to keep the smoke
mention previous shifts have put in and air quality alert has been
sent for our MN counties. The cold front will push the rest of the
way through Friday night, with precip chances tapering off after
sunset but at least some smoke lingering a bit longer.

.LONG TERM...(Saturday through Thursday)
Issued at 231 PM CDT Thu Jul 13 2023

-Smoke from wildfires may impact the region with airmass change
behind the frontal boundary late Friday into the weekend.

-Another batch of showers or storms are anticipated near the middle
of next week as a stronger wave crosses the region. Predictability
for potential severe weather is low, but general thunder can be
expected at this time.

For Saturday into Sunday: Northwest flow aloft will be the main
feature to start the period as the upper level low remains
entrenched near Hudson Bay. Expect some impulses to propagate
through the flow, but rain chances will remain minimal, except near
the Lake of the Woods region of Minnesota.

By Tuesday, the low finally begins to push east as a vigorous short
wave transits the ridge axis flattening it out. The accompanying
surface system will begin crossing the region, and return flow will
help increase low level moisture ahead of the system. Expect
sufficient dynamics in place to help trigger showers and storms
across the region. As the system exits across the Great Lakes, the
upper ridge maintains its relative strength keeping high
temperatures in the upper 70s to low 80s through the end of the
period. Otherwise, as upper level disturbance propagate through the
flow, precipitation chances continue through the end of the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1227 PM CDT Thu Jul 13 2023

VFR conditions for much of the period, with mid and high clouds
the main ceilings. There will be some shower and thunderstorm
development later this afternoon and evening, although there is
still a lot of variation on where convection sets up and how
strong it will be. For now just have VCSH or VCTS mention, not
confident enough to put in prevailing. Convection pushes east by
late evening, leaving VFR conditions and winds shifting to the
west and northwest. There will be some Canadian wildfire smoke
coming in late in the period as a cold front pushes down into the
region, so have mention going but kept vis around 6SM for now.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

SHORT TERM...JR
LONG TERM...Hopkins
AVIATION...JR
Hazardous weather outlook, Jul 13, 4:23 AM CDT, 11 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
423 AM CDT Thu Jul 13 2023

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-140930-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
423 AM CDT Thu Jul 13 2023

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms will be possible this
afternoon and evening. Isolated severe thunderstorms may be
possible in the afternoon and evening. Main threats will be hail
up to quarter sized hail and wind gust up to 60 mph. There is a
less than 5 percent chance of greater impacts of hail sized up to
2 inches and 70 mph wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Wild fire smoke may move into the region Friday behind a cold
front. This may cause unhealthy air quality for sensitive groups.
The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Jul 13, 3:28 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
328 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     Hail             East Grand Forks        47.94N 97.01W
07/13/2023  M1.00 inch       Polk               MN   Public

&&
Special weather statement, Jul 13, 3:53 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
353 PM CDT Thu Jul 13 2023

NDZ028-029-038-132130-
Griggs ND-Steele ND-Barnes ND-
353 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of southeastern Griggs,
northeastern Barnes and southwestern Steele Counties through 430 PM
CDT...

At 353 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sibley, or 19 miles north of Valley City, moving southeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dazey, Luverne, Sibley and Pillsbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4729 9806 4724 9771 4717 9770 4701 9788
      4718 9822
TIME...MOT...LOC 2053Z 300DEG 17KT 4720 9804

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Perroux
Local storm report, Jul 13, 3:56 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
356 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     Tstm Wnd Gst     2 E Mayville            47.50N 97.29W
07/13/2023  E59 MPH          Traill             ND   Mesonet

            NDAWN measurement.

&&

TT
Special weather statement, Jul 13, 3:57 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
357 PM CDT Thu Jul 13 2023

MNZ001-013-014-132130-
Red Lake MN-Pennington MN-West Polk MN-
357 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of northwestern Red
Lake, north central Polk and western Pennington Counties through 430
PM CDT...

At 357 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dorothy, or 17 miles southwest of Thief River Falls, moving east at
40 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Thief River Falls, Red Lake Falls, Plummer, St. Hilaire, Dorothy,
Hazel and Wylie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4788 9598 4787 9657 4810 9664 4817 9618
      4817 9607
TIME...MOT...LOC 2057Z 259DEG 34KT 4798 9649

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Lee
Local storm report, Jul 13, 4:05 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
405 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     Hail             Casselton               46.90N 97.21W
07/13/2023  E1.00 inch       Cass               ND   Public

&&

TT
Special weather statement, Jul 13, 4:17 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
417 PM CDT Thu Jul 13 2023

NDZ038-039-132145-
Barnes ND-Cass ND-
417 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of northwestern Cass
and northeastern Barnes Counties through 445 PM CDT...

At 417 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Page, or 18 miles northeast of Valley City, moving
southeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tower City, Page, Buffalo, Absaraka and Ayr.

This includes Interstate 94 in North Dakota between mile markers 308
and 321.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4708 9791 4722 9774 4707 9729 4678 9749
TIME...MOT...LOC 2117Z 299DEG 37KT 4706 9766

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Perroux

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:08 PM CDTSpecial Weather StatementFGFPolk37 min
Jul 13, 3:18 PM CDTSevere Thunderstorm WarningFGFPennington, Polk, Red Lake42 min
Jul 13, 3:46 PM CDTSevere Thunderstorm WarningFGFClay59 min
Jul 13, 3:57 PM CDTSpecial Weather StatementFGFPennington33 min
Jul 13, 4:03 PM CDTSevere Thunderstorm WarningFGFClay, Norman, Polk42 min
Jul 13, 4:26 PM CDTSpecial Weather StatementFGFPennington34 min
Jul 13, 4:39 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Mahnomen, Norman66 min
Jul 13, 4:46 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBecker, Clay, Otter Tail, Wilkin59 min
Jul 13, 5:09 PM CDTSpecial Weather StatementFGFGrant36 min
Jul 13, 5:15 PM CDTTornado WarningFGFPolk32 min
Jul 13, 5:22 PM CDTSevere Thunderstorm WarningFGFRoseau68 min
Jul 13, 5:36 PM CDTSevere Thunderstorm WarningFGFOtter Tail, Wadena54 min
Jul 13, 5:40 PM CDTSevere Thunderstorm WarningFGFBecker, Clay65 min
Jul 13, 5:41 PM CDTSpecial Weather StatementFGFGrant34 min
Jul 13, 6:14 PM CDTTornado WarningFGFRoseau46 min
Jul 13, 6:18 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFOtter Tail35 min
Jul 13, 6:59 PM CDTSevere Thunderstorm WarningFGFRoseau46 min
Jul 13, 2:04 PM CDTSpecial Weather StatementFGFNelson26 min
Jul 13, 2:23 PM CDTSpecial Weather StatementFGFGrand Forks37 min
Jul 13, 2:33 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele, Traill57 min
Jul 13, 2:44 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Nelson, Steele46 min
Jul 13, 3:12 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Steele, Traill48 min
Jul 13, 3:16 PM CDTSevere Thunderstorm WarningFGFCass44 min
Jul 13, 3:34 PM CDTSevere Thunderstorm WarningFGFSteele, Traill56 min
Jul 13, 3:52 PM CDTSevere Thunderstorm WarningFGFCass53 min
Jul 13, 3:53 PM CDTSpecial Weather StatementFGFBarnes37 min
Jul 13, 4:17 PM CDTSpecial Weather StatementFGFCass28 min
Jul 13, 4:25 PM CDTSevere Thunderstorm WarningFGFCass35 min
Jul 13, 5:32 PM CDTSpecial Weather StatementFGFRichland28 min
Jul 13, 5:57 PM CDTSpecial Weather StatementFGFRichland33 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2023Severe Thunderstorm Warnings in North Dakota, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.